Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 221, NWS Jacksonville, FL

October 7, 2012Alachua County, Bradford County, Union County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Oct 7, 2012, 9:07 PM EDT for Alachua County, Bradford County, Union County, Florida. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 7, 2012, 9:07 PM EDT (01:07 UTC)
Expired
Oct 7, 2012, 10:00 PM EDT
In force
53 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 92 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 7, 9:15 PM EDTTSTM WND DMG4 Ene Newberry, FLTREES WERE BLOWN DOWN IN A NEIGHBORHOOD. THE SPOTTER REPORTED NUMEROUS BRANCHES DOWN IN HER YARD.
Oct 7, 9:15 PM EDTTSTM WND DMG5 Ese Raiford, FLA SPOTTER REPORTED TREE DAMAGE IN THE NEW RIVER AREA FROM THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1361 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WUUS52 KJAX 080107
SVRJAX
FLC001-007-125-080200-
/O.NEW.KJAX.SV.W.0221.121008T0107Z-121008T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
907 PM EDT SUN OCT 7 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRADFORD COUNTY IN NORTHERN FLORIDA
  NORTHERN ALACHUA COUNTY IN NORTHERN FLORIDA
  EASTERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 1000 PM EDT

* AT 908 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM RAIFORD TO 6 MILES SOUTHWEST OF SAMPSON
  TO 8 MILES SOUTHWEST OF ALACHUA...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SAMPSON AND STARKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2988 8245 3000 8236 3014 8228 3011 8211
      3000 8206 2977 8219 2966 8238 2965 8266
      2979 8266
TIME...MOT...LOC 0108Z 320DEG 8KT 3008 8218 2984 8226
          2969 8257

$$

ENYEDI
2 follow-up statements
923 
WWUS52 KJAX 080136
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
936 PM EDT SUN OCT 7 2012

FLC125-080146-
/O.CAN.KJAX.SV.W.0221.000000T0000Z-121008T0200Z/
UNION FL-
936 PM EDT SUN OCT 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN UNION COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2980 8265 2988 8245 2993 8241 2993 8236
      2996 8234 2995 8231 3002 8226 3003 8222
      3010 8216 3012 8214 3011 8211 3000 8206
      2977 8219 2966 8238 2965 8265
TIME...MOT...LOC 0136Z 320DEG 8KT 3003 8213 2979 8221
          2964 8252

$$

FLC001-007-080200-
/O.CON.KJAX.SV.W.0221.000000T0000Z-121008T0200Z/
BRADFORD FL-ALACHUA FL-
936 PM EDT SUN OCT 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN ALACHUA AND BRADFORD COUNTIES...

AT 936 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF STARKE TO 8 MILES SOUTH OF SAMPSON TO
9 MILES SOUTH OF ALACHUA...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STARKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2980 8265 2988 8245 2993 8241 2993 8236
      2996 8234 2995 8231 3002 8226 3003 8222
      3010 8216 3012 8214 3011 8211 3000 8206
      2977 8219 2966 8238 2965 8265
TIME...MOT...LOC 0136Z 320DEG 8KT 3003 8213 2979 8221
          2964 8252

$$

ENYEDI
037 
WWUS52 KJAX 080152
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 PM EDT SUN OCT 7 2012

FLC007-080203-
/O.CAN.KJAX.SV.W.0221.000000T0000Z-121008T0200Z/
BRADFORD FL-
952 PM EDT SUN OCT 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR BRADFORD COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2980 8265 2988 8245 2992 8242 2989 8240
      2988 8233 2984 8228 2985 8224 2984 8223
      2985 8219 2984 8215 2977 8219 2966 8238
      2965 8265
TIME...MOT...LOC 0153Z 320DEG 8KT 3000 8210 2976 8218
          2961 8249

$$

FLC001-080200-
/O.CON.KJAX.SV.W.0221.000000T0000Z-121008T0200Z/
ALACHUA FL-
952 PM EDT SUN OCT 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN ALACHUA COUNTY...

AT 953 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 21 MILES NORTHEAST OF LA CROSSE TO 14 MILES SOUTHEAST
OF LA CROSSE TO 11 MILES SOUTH OF ALACHUA...MOVING SOUTHEAST AT 10
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2980 8265 2988 8245 2992 8242 2989 8240
      2988 8233 2984 8228 2985 8224 2984 8223
      2985 8219 2984 8215 2977 8219 2966 8238
      2965 8265
TIME...MOT...LOC 0153Z 320DEG 8KT 3000 8210 2976 8218
          2961 8249

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 9:07 PM EDT, 0 minutes earlier.

Area forecast discussion, Oct 7, 9:07 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
907 PM EDT SUN OCT 7 2012

.UPDATE...

A WEAK BOUNDARY WILL PERSIST ACROSS THE REGION TONIGHT. THIS
FEATURE WILL CONTINUE TO BE A FOCUS FOR ISOLATED TO SCATTERED SHOWERS
AND STORMS THROUGH AROUND MIDNIGHT. EXPECTING LOW LEVEL MOISTURE
TO PRODUCE FOG OVERNIGHT. WITH THE BOUNDARY ACROSS THE REGION...A
WIDE TEMPERATURE RANGE IS FORECAST FOR LOWS...WITH READINGS FROM
THE LOWER 60S OVER INLAND SOUTHEAST GEORGIA...TO THE LOWER 70S
OVER THE COASTAL REGION OF NORTHEAST FLORIDA.

&&

.AVIATION...

ONCE CONVECTION DISSIPATES...LOW LEVEL MOISTURE IS EXPECTED TO
RESULT IN FOG AND STRATUS. IFR AND LOWER CONDITIONS IN FOG AND
STRATUS WILL BE POSSIBLE OVERNIGHT. ANOTHER ROUND OF SHOWERS AND
STORMS IS EXPECTED MONDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  78  58  78 /  10  40  20  10
SSI  71  81  64  77 /  20  60  30  20
JAX  69  83  66  79 /  20  60  30  20
SGJ  73  83  71  81 /  30  50  40  20
GNV  69  85  65  83 /  40  60  30  20
OCF  69  87  66  85 /  40  60  30  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

STRUBLE/ENYEDI
Hazardous weather outlook, Oct 7, 7:35 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
735 PM EDT SUN OCT 7 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-081200-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
735 PM EDT SUN OCT 7 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING.
A FEW OF THESE STORMS MAY BE STRONG WITH GUSTY WINDS...FREQUENT
LIGHTNING AND HEAVY DOWNPOURS. PATCHY FOG IS EXPECTED TO DEVELOP
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EARLY IN THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Oct 7, 8:01 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
801 PM EDT SUN OCT 7 2012

FLZ023>025-030>032-080045-
BAKER-BRADFORD-CLAY-DUVAL-NASSAU-UNION-
801 PM EDT SUN OCT 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...EXTREME NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...
NORTHEASTERN UNION...EXTREME WESTERN DUVAL AND EXTREME SOUTHWESTERN
NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
845 PM EDT...

AT 801 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
SANDERSON TO 3 MILES SOUTHEAST OF MACCLENNY...MOVING SOUTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SANDERSON...MACCLENNY...GLEN SAINT MARY...MAXVILLE AND ELLERBEE
THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3030 8226 3033 8201 3016 8196 3006 8235
      3025 8234
TIME...MOT...LOC 0001Z 313DEG 8KT 3019 8228 3024 8208

ENYEDI
Local storm report, Oct 7, 8:02 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
802 PM EDT SUN OCT 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     MACCLENNY               30.28N 82.13W
10/07/2012                   BAKER              FL   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES AND POWER LINES DOWN. TIME IS
            ESTIMATED BASED ON RADAR.

&&

LSTRUBLE
Special weather statement, Oct 7, 8:07 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
807 PM EDT SUN OCT 7 2012

FLZ040-080030-
MARION-
807 PM EDT SUN OCT 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 830 PM
EDT...

AT 807 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER RAINBOW LAKES ESTATES...MOVING EAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAINBOW
LAKES ESTATES AND ROMEO THROUGH 830 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2921 8254 2922 8253 2922 8241 2927 8241
      2930 8228 2908 8226 2907 8254
TIME...MOT...LOC 0007Z 258DEG 7KT 2916 8244

ENYEDI
Special weather statement, Oct 7, 8:27 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
827 PM EDT SUN OCT 7 2012

FLZ030-031-036-080115-
ALACHUA-BRADFORD-UNION-
827 PM EDT SUN OCT 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...NORTHERN ALACHUA AND SOUTHERN UNION COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 915 PM EDT...

AT 828 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BROOKER...MOVING EAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WORTHINGTON
SPRINGS...LA CROSSE...BROOKER AND SAMPSON THROUGH 915 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2993 8216 2980 8225 2986 8247 2999 8239
TIME...MOT...LOC 0028Z 262DEG 7KT 2988 8232

ENYEDI
Special weather statement, Oct 7, 8:42 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
842 PM EDT SUN OCT 7 2012

FLZ023-030-031-080115-
BAKER-BRADFORD-UNION-
842 PM EDT SUN OCT 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
BRADFORD...SOUTHERN BAKER AND EASTERN UNION COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 915 PM EDT...

AT 842 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF ELLERBEE...MOVING
SOUTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND STARKE...RAIFORD...NEW RIVER...LAKE BUTLER...JOHNSTOWN...
ELLERBEE AND DUKES THROUGH 915 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2992 8207 2992 8242 3016 8240 3023 8219
TIME...MOT...LOC 0042Z 320DEG 4KT 3013 8226

ENYEDI
Special weather statement, Oct 7, 8:58 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
858 PM EDT SUN OCT 7 2012

FLZ036-080145-
ALACHUA-
858 PM EDT SUN OCT 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ALACHUA
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 945 PM
EDT...

AT 857 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF ALACHUA...NEARLY
STATIONARY. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED EAST OF
THIS THUNDERSTORM WHICH WILL AFFECT AREAS AROUND LA CROSSE AND
ALACHUA THROUGH 945 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2987 8247 2980 8225 2967 8239 2966 8262
      2978 8263
TIME...MOT...LOC 0057Z 282DEG 2KT 2972 8256

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:01 PM EDTSpecial Weather StatementJAXBaker44 min
Oct 7, 8:07 PM EDTSpecial Weather StatementJAXMarion23 min
Oct 7, 8:21 PM EDTAreal Flood WarningJAXMarion114 min
Oct 7, 8:27 PM EDTSpecial Weather StatementJAXBradford48 min
Oct 7, 8:32 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford88 min
Oct 7, 8:42 PM EDTSpecial Weather StatementJAXBradford, Union33 min
Oct 7, 8:58 PM EDTSpecial Weather StatementJAXAlachua47 min
Oct 7, 9:12 PM EDTAreal Flood AdvisoryJAXAlachua93 min
Oct 7, 9:21 PM EDTAreal Flood WarningJAXAlachua, Bradford84 min
Oct 7, 9:22 PM EDTAreal Flood WarningJAXAlachua83 min
Oct 7, 9:34 PM EDTAreal Flood AdvisoryJAXNassau86 min
Oct 7, 10:00 PM EDTSevere Thunderstorm WarningJAXAlachua, Gilchrist60 min
Oct 7, 10:17 PM EDTAreal Flood WarningJAXAlachua4 hr
Oct 7, 10:40 PM EDTAreal Flood WarningJAXAlachua95 min
Oct 7, 10:50 PM EDTSpecial Weather StatementJAXAlachua55 min
Oct 7, 11:58 PM EDTSpecial Weather StatementJAXGilchrist62 min
Oct 8, 12:21 PM EDTSpecial Weather StatementJAXNassau24 min
Oct 8, 12:30 PM EDTSpecial Marine WarningJAX60 min
Oct 8, 1:23 PM EDTSpecial Marine WarningJAX97 min
Oct 8, 3:00 PM EDTSpecial Weather StatementJAXGilchrist45 min
Oct 8, 3:41 PM EDTSpecial Weather StatementJAXGilchrist49 min
Oct 8, 3:47 PM EDTAreal Flood AdvisoryJAXFlagler88 min
Oct 8, 4:20 PM EDTSpecial Marine WarningJAX40 min
Oct 8, 4:27 PM EDTAreal Flood WarningJAXFlagler2 hr
Oct 8, 4:46 PM EDTSpecial Weather StatementJAXFlagler44 min
Oct 8, 4:53 PM EDTSpecial Marine WarningJAX82 min
Oct 8, 5:05 PM EDTSpecial Marine WarningJAX55 min
Oct 8, 5:19 PM EDTSevere Thunderstorm WarningJAXNassau41 min
Oct 8, 5:41 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns83 min
Oct 8, 5:51 PM EDTSpecial Weather StatementJAXDuval39 min
Oct 8, 5:58 PM EDTSpecial Marine WarningJAX2 hr
Oct 8, 6:10 PM EDTAreal Flood WarningJAXDuval2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.